# SDR DXTA2023032082750

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 15,048 hours, 11,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CDAL451
- Part serial: NSN
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: FLOOR EMERGENCY LIGHTING FROM BETWEEN SEATS 3 & 5 TO THE MAIN CABIN DOOR DO NOT ILLUMINATE (APPROXIMATEY 4'). LIGHTS DO NOT ILLUMINATE WHEN AISLE LIGHTS ARE SELECTED ON AS WELL. // SIGNOFF// REMOVED FAILED THRESHOLD LIGHT PN: CDAL-45-1 SN: N/A. INSTALLED THRESHOLD LIGHT BETWEEN SEAT 3 & 5 PN: 9919040-22 SN: 202200000007150 IAW MODEL 560XLS MM CH. 33-20-04. OPS CHECKS GOOD.
